# SDR UIEA2021030800499

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 2561 · Life Jacket
- Part: Hook And Loop
- Condition: Loose
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST OBS SEAT LIFE VEST POUCH VELCRO LOOSE( REMOVED CLEANED AND INSTALLED  NEW VELCRO AT COCKPIT 1ST OBS SEAT PER  B767-300  AMM  20-30-01-992-001 )
